Description
Beechams Max Strength Capsules All In One, 16 Capsules
What is Beechams Max Strenght All In One Capsule for?
Beechams Max Strength Capsules All in One provide relief from the symptoms of colds and flu including aches and pains, headache, blocked nose and the pain and congestion of sinusitis, sore throat, chills, lowering of temperature, and to loosen stubborn mucous and provide relief from chesty coughs.
Relieving Formula: 1 dose, several symptom relief, Max Strength day and night formula relieves Aches, fever, and sore throat, controls cough and relieves nasal and chest congestion, thins, & loosens mucus. It relieves runny nose & sneezing.
For Oral Use: Swallow the capsules whole with water. Do not chew. Adults, the elderly, and children 12 years and over. 2 capsules every 4 hours as required. Do not take more than 8 capsules (4 doses) in any 24 hour period. Do not give to children under 12 years.
Night Time Formula: It offers temporary sinus headache relief, relief from fever, aches, coughs, and sneezing. Plus, you’ll get restful sleep at night.
Power Through The Day: This cold relief formula is non-drowsy, so you can stay focused and alert while on the go at home, work, or school.
- Non-drowsy
For chesty cough, sore throat, blocked nose, aches & pains, headache, and fever
All in one capsule
How To Use
How To Use
For oral use.
Swallow the capsules whole with water. Do not chew. Adults, the elderly and children 12 years and over. 2 capsules every 4 hours as required. Do not take more than 8 capsules (4 doses) in any 24 hour period. Do not give to children under 12 years.
Product Details
Product Information
Product and ingredients may change. Always check the label before purchasing and using this product.
PLEASE READ THE ENCLOSED LEAFLET CAREFULLY BEFORE YOU TAKE THIS MEDICINE. HOW TO TAKE. For oral use. Swallow the capsules whole with water. Do not chew. Adults aged 16 years and over: Two capsules every four hours as required. Do not take more than 8 capsules (4 doses) in any 24 hour period. Do not give to children under 16 years of age. Do not take for more than 5 days except on medical advice.
Ingredient
Ingredients
Ingredients: Paracetamol 500mg, Action: Painkiller and fever reducer, Relief of: Headache, sore throat, shivers, fever, aches & pains.
Ingredients: Guaifenesin 100mg, Action: Expectorant, Relief of: Chesty, productive coughs.
Ingredients: Phenylephrine hydrochloride 6.1mg, Action: Decongestant, Relief of: Blocked nose, painful sinuses.
Caution
Contains paracetamol. Do not take with any other paracetamol-containing products.
Do not give to children under 12 years.
Do not exceed the stated dose.
If symptoms persist consult your doctor.
Immediate medical advice should be sought in the event of an overdose even if you feel well.
Do not take with other flu, cold or decongestant products.
Consult your Doctor before taking this medicine, if you are under the care of your doctor or are taking medication.
Only logged in customers who have purchased this product may leave a review.
Reviews
There are no reviews yet